christian mauduit
christian mauduit
Aix-Marseille university
Verified email at iml.univ-mrs.fr
Title
Cited by
Cited by
Year
Substitutions in dynamics, arithmetics and combinatorics
NP Fogg
Springer Science & Business Media, 2002
8672002
On finite pseudorandom binary sequences I: Measure of pseudorandomness, the Legendre symbol
C Mauduit, A Sárközy
Acta Arithmetica 82 (4), 365-377, 1997
3101997
Sur un probleme de Gelfond: la somme des chiffres des nombres premiers
C Mauduit, J Rivat
Annals of Mathematics, 1591-1646, 2010
1752010
On finite pseudorandom binary sequences VII: The measures of pseudorandomness
J Cassaigne, C Mauduit, A Sarkozy
ACTA ARITHMETICA-WARSZAWA- 103 (2), 97-118, 2002
1412002
Construction of large families of pseudorandom binary sequences
L Goubin, C Mauduit, A Sárközy
Journal of Number Theory 106 (1), 56-69, 2004
1352004
Transcendence of numbers with a low complexity expansion
S Ferenczi, C Mauduit
Journal of number theory 67 (2), 146-161, 1997
1151997
Complexity of sequences defined by billiard in the cube
P Arnoux, C Mauduit, I Shiokawa, J Tamura
Bulletin de la Société Mathématique de France 122 (1), 1-12, 1994
961994
La somme des chiffres des carrés
C Mauduit, J Rivat
Acta Mathematica 203 (1), 107-148, 2009
882009
Measures of pseudorandomness for finite sequences: typical values
N Alon, Y Kohayakawa, C Mauduit, CG Moreira, V Rödl
Proceedings of the London Mathematical Society 95 (3), 778-812, 2007
782007
Construction of pseudorandom binary sequences using additive characters
C Mauduit, J Rivat, A Sárközy
Monatshefte für Mathematik 141 (3), 197-208, 2004
742004
On the arithmetic structure of the integers whose sum of digits is fixed
C Mauduit, A Sárközy
Acta Arithmetica 81 (2), 145-173, 1997
661997
Sommes des chiffres et nombres presque premiers
E Fouvry, C Mauduit
Mathematische Annalen 305 (1), 571-599, 1996
661996
On finite pseudorandom binary sequences III: The Liouville function, I
J Cassaigne, S Ferenczi, C Mauduit, J Rivat, A Sárközy
Acta Arithmetica 87 (4), 367-390, 1999
621999
On Finite Pseudorandom Binary Sequences: II. The Champernowne, Rudin–Shapiro, and Thue–Morse Sequences, A Further Construction
C Mauduit, A Sárközy
Journal of Number Theory 73 (2), 256-276, 1998
601998
Prime numbers along Rudin-Shapiro sequences
C Mauduit, J Rivat
J. Eur. Math. Soc.(JEMS) 17 (10), 2595-2642, 2015
532015
Substitution dynamical systems: algebraic characterization of eigenvalues
S Ferenczi, C Mauduit, A Nogueira
Annales scientifiques de l'Ecole normale supérieure 29 (4), 519-533, 1996
531996
On the arithmetic structure of sets characterized by sum of digits properties
C Mauduit, A Sárközy
journal of number theory 61 (1), 25-38, 1996
521996
Primes with an average sum of digits
M Drmota, C Mauduit, J Rivat
Compositio Mathematica 145 (2), 271-292, 2009
512009
Large Families of Pseudorandom Sequences of k Symbols and Their Complexity – Part II
R Ahlswede, C Mauduit, A Sárközy
General theory of information transfer and combinatorics, 308-325, 2006
512006
Construction of pseudorandom binary sequences by using the multiplicative inverse
C Mauduit, A Sárközy
Acta Mathematica Hungarica 108 (3), 239-252, 2005
512005
The system can't perform the operation now. Try again later.
Articles 1–20